# SDR 2013FA0000377

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N135UT
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0776
- Aircraft time: 2,236 hours
- Engine: Pwa PW206B2
- System (JASC): 3400 · Navigation System
- Part: Warning Message
- Condition: False Activation
- Location: Navigation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 7,000-FT, IFR AND IMC, IN LEVEL FLIGHT AT 115 KNOTS, ENROUTE, ACTUATION ILLUMINATED AND PITCH MODE FAILED.  MAINTAINED CONTROL OF ACFT PITCH CHANNEL AND ALLOWED NAV MODE TO CONTINUE NAVIGATION. FAILURE OCCURRED IN RELATIVELY SMOOTH CLOUD FORMATIONS AT 7,000-FT WHILE AT LEVEL CRUISE.  FAILURE PERSISTED UNTIL LANDING.  FLEW THE ACFT MANUALLY, REQUESTED PRIORITY HANDLING AND SPACING FROM APPROACH & MVA, THEN  CANCELED IFR, THEN PROCEEDED VFR TO 09TN.  THE ACFT WAS INSPECTED AND NO FAULT WAS FOUND, NOR ABLE TO BE DUPLICATED.
